# SDR KBM2005F00144

- Difficulty date: July 1, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 5235
- Condition: Inoperative
- Location: Attitude
- Part time: 283 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO INOPERATIVE.  REMOVED AND REPLACED.  (K)
